MathSciNet Relay Station
MathSciNet bibliographic data
MR1458591 60K25
Krichagina, E. V.; Puhalskii, A. A. A heavy-traffic analysis of a closed queueing system with a $GI/\infty$ service center. Queueing Systems Theory Appl. 25 (1997), no. 1-4, 235–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement